# SDR TWAA9808204

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 77530K
- Condition: Malfunctioned
- Location: Cabin Press Cont
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - FLT 326 - DURING CRUISE, AT FL 280, THE CABIN ALTITUDE ROSE TO 12,000 FT.  REPLACED THE LEFT AND RIGHT FLOW PILOT REGULATOR VALVES MFG P/NS 77530K AND 25251X RESPECTIVELY.  (M)
